MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-23
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of thrombosis and myocardial infarction, as listed in the absorb gt1 instructions for use are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a proximal left anterior descending artery.The procedure on (b)(6) 2016 was at a different hospital.The patient presented with a non st elevated myocardial infarction.The vessel was determined to be greater than 2.5 mm.Pre-dilatation was performed with a 3.0 x 15 mm nc trek balloon catheter inflated to 12 atmospheres for 20 seconds.The residual restenosis was less than 40%.A 3.0 x 23 mm absorb gt1 scaffold was implanted.Post-dilatation was performed with a 3.75 x 15 mm nc trek balloon inflated to 18 atmospheres for 20 seconds.The final angiographic residual stenosis was less than 10%.Optical coherence tomography (oct was performed and the scaffold was fully apposed to the vessel wall.On (b)(6) 2016 the patient presented with a st elevated myocardial infarction.Thrombosis was suspected, there was no imaging performed, which was treated with a 3.0 x 15 mm nc trek balloon catheter.It was confirmed that the patient was not on dual antiplatelet therapy.The patient is doing fine.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6221927
Report Number2024168-2017-00054
Device Sequence Number52744
Product Code PNY
UDI-Device Identifier08717648213052
UDI-Public(01)08717648213052(17)170714(10)6071561
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2017
Device Catalogue Number1235300-23
Device Lot Number6071561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient Weight110